| Catalog Number |
120-340 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture and exchange from textured to smooth due to concern with the product.This record is for the right side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed an opening assessed as surgical impact opening.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, non-penetrating nick, and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported rupture and exchange from textured to smooth due to concern with the product.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
The device has been explanted.